# SDR UIEA2013021900095

- Difficulty date: January 31, 2013
- Submitted: February 19, 2013
- Operation: Air carrier
- Aircraft: N476MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29256
- Aircraft time: 60,080 hours, 10,360 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO1952A109 DOOR NLD RT STA 160-180 STR 14D, RT STRINGER FOUND DENT. DAMAGED STRINGER REPAIRED IAW R1 NR R1-53-11-10139 AND SRM 53-00-03 REPAIR 4.
